# SDR R61A201709190716

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 35,053 hours, 20,765 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Chafed
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER PUSH ROD IS CHAFFED. R&R ROD ASSY FOR EMERGENCY MECHANISM IAW AMM 52-42-52. OPS TEST GOOD.
